Ukrainian Mathematical Journal

, Volume 22, Issue 2, pp 210–213 | Cite as

Periodic solutions of nonautonomous quasilinear systems with delay in the case of multiple roots of the amplitude equations

  • V. V. Misak
Brief Communications


Periodic Solution Multiple Root Amplitude Equation Quasilinear System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    L. E. Él'sgol'ts, Qualitative Methods in Mathematical Analysis [in Russian], Gostekhizdat, Moscow (1955).Google Scholar
  2. 2.
    A. P. Proskuryakov, “Oscillations of quasilinear nonautonomous systems with one degree of freedom near resonance,“ PMM,23, No. 5 (1959).Google Scholar

Copyright information

© Consultants Bureau 1970

Authors and Affiliations

  • V. V. Misak
    • 1
  1. 1.Kiev Pedagogical InstituteUSSR

Personalised recommendations